Needing advices

by melina

Hi Wray!

I'm almost 39 years old and started using progesterone cream about 20 days ago due to a period that wasn't ending last month. (first time something like that happened to me)After a few days it stopped completely but I may have decreased the dosage too fast too soon as 10 days later I had some brown discharge like at the end of a period. It stopped for 2 days and this last Saturday I started what seems to be a "normal" period with heavier and more steady flow. I've read that all this can be quite normal when first starting the progesterone cream but now I must admit I feel kind of worried and anxious. I need some comfort and advice. Looking back, I realize that for the past few years, my pms has been much stronger and at times I've been out of control emotionally so I was planning using the cream for 2-3 months without a break as you suggest but now should I increase the dose to stop any bleeding for a while to give my uterus a break or should I just go see a dr.?

part of me feels like it's because I'm stressing out about it that it makes it all worse than what it should be.

I already take the vitamin D, all the amino acids and plenty of good protein sources to elevate the natural production of cysteine. I also take iodine with potassium and magnesium, selenium and some blackstrap molasses for all the other vitamins and minerals my body needs.

the actual dosage of the cream is about 220-240mg/day and am currently waiting on the Natpro cream.

thank you for your help!

Comments for Needing advices

Click here to add your own comments

Aug 10, 2015
Needing advices
by: Joy

Hi Melina

You are not using progesterone correctly, please read How to use Progesterone Cream and Estrogen Dominance. You are using a good amount of progesterone if it is Natpro, if not, you would need to adjust accordingly. You really should be using Natpro for 2-6 months every day, with no breaks, longer if symptoms are severe. Most find that 3 months works for them. Reducing too soon will not work, you need to give progesterone a chance to become the dominant hormone. There is no need to 'give your uterus a break'.

You are also about to enter Peri-Menopause, which is a difficult time for most women. Progesterone needs to be used every day when in Peri-Menopause and Menopause. Stress will destroy both progesterone and Vitamin D3, more of both needs to used during stressful times.

I am pleased that you are taking Vitamin D3, but what is your level? A deficiency reduces the benefits of progesterone.

I hope this helps.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.

Search over 7,500 pages on this site...